Alert archive / Illinois / River Flood Warnings in 2007
River Flood Warning 15, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Dec 12, 2007, 9:19 PM CST for Lawrence County, Wabash County, Illinois; Knox County, Indiana. It took effect at Dec 20, 2007, 3:49 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 12, 2007, 9:19 PM CST (03:19 UTC)
- In effect from
- Dec 20, 2007, 3:49 PM CST
- Expired
- Dec 13, 2007, 10:22 AM CST
- In force
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Lawrence County, IL, Wabash County, IL, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 40 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Vincennes (VCNI3).
- Action stage
- 10 ft
- Minor stage
- 16 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03343010, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIND 130319 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1019 PM EST WED DEC 12 2007 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... WABASH RIVER... WEDNESDAY EVENING LOWLAND FLOODING WAS OCCURRING ALONG THE WABASH RIVER FROM TIPPICANONE COUNTY...DOWNSTREAM TO VERMILION AND PARKE COUNTIES DUE TO HEAVY RAINFALL OF 1 TO 2 INCHES...THAT FELL TUESDAY AND TUESDAY NIGHT. FLOODING WILL DEVELOP DOWNSTREAM IN VIGO COUNTY THURSDAY AND IN SULLIVAN COUNTY THURSDAY NIGHT...REACHING KNOX COUNTY AND THE VINCENNES AREA BY FRIDAY. SIGNIFICANT FLOODING IS NOT EXPECTED IN KNOX COUNTY. FLOODING WILL AFFECT SOME LOCAL ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. ILC101-185-INC083-140319- /O.NEW.KIND.FL.W.0014.071221T1938Z-000000T0000Z/ /VINI3.1.ER.071221T1938Z.071222T1200Z.000000T0000Z.NO/ 1019 PM EST WED DEC 12 2007 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT RED SKELTON BRIDGE. * FROM FRIDAY DECEMBER 21 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 21:00 PM WEDNESDAY THE STAGE WAS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.5 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 17.8 FEET BY SATURDAY MORNING. $$ ILC101-185-INC083-140319- /O.NEW.KIND.FL.W.0015.071220T2149Z-000000T0000Z/ /VCNI3.1.ER.071220T2149Z.071222T1200Z.000000T0000Z.UU/ 1019 PM EST WED DEC 12 2007 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT VINCENNES. * FROM THURSDAY DECEMBER 20 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 17:09 PM WEDNESDAY THE STAGE WAS 7.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 16.7 FEET BY SATURDAY MORNING. $$ CET
2 follow-up statements
000 WGUS83 KIND 130346 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1046 PM EST WED DEC 12 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... WABASH RIVER... .LOWLAND FLOODING CONTINUED WEDNESDAY EVENING ALONG THE WABASH RIVER IN TIPPECANOE COUNTY AND HAS DEVELOPED IN WARREN...FOUNTAIN AND PARKE COUNTIES. FLOODING WILL DEVELOP IN VIGO AND SULLIVAN COUNTIES THURSDAY AND KNOX COUNTY FRIDAY. SIGNIFICANT FLOODING IS NOT EXPECTED BUT LEVELS WILL EXCEED THOSE SEEN IN LATE NOVEMBER BY MORE THAN THREE FEET. FLOODING WILL AFFECT SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. STATE ROAD 225 NEAR BATTLEGROUND WILL FLOOD BY TONIGHT. SAFETY MESSAGE...MANY ROADS IN SOUTHERN INDIANA WILL BE FLOODED BY SEVERAL FEET OF WATER. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. INC045-121-157-165-171-130946- /O.CON.KIND.FL.W.0008.000000T0000Z-000000T0000Z/ /LAFI3.1.ER.071212T0824Z.071214T0000Z.000000T0000Z.NO/ 1046 PM EST WED DEC 12 2007 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT LAFAYETTE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM WEDNESDAY THE STAGE WAS 16.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY THURSDAY EVENING THEN BEGIN FALLING. $$ INC045-121-165-171-130946- /O.EXT.KIND.FL.W.0009.000000T0000Z-000000T0000Z/ /CVGI3.1.ER.071212T1917Z.071215T1800Z.000000T0000Z.NO/ 1046 PM EST WED DEC 12 2007 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT COVINGTON. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6 PM WEDNESDAY THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY SATURDAY AFTERNOON THEN BEGIN FALLING. $$ INC121-165-167-130946- /O.CON.KIND.FL.W.0010.000000T0000Z-000000T0000Z/ /MTZI3.1.ER.071212T1847Z.071216T0600Z.000000T0000Z.NO/ 1046 PM EST WED DEC 12 2007 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MONTEZUMA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8 PM WEDNESDAY THE STAGE WAS 15.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.6 FEET BY SUNDAY AFTERNOON THEN BEGIN FALLING. $$ ILC023-033-INC153-167-130946- /O.EXT.KIND.FL.W.0011.071213T1400Z-000000T0000Z/ /HUFI3.1.ER.071213T1400Z.071217T1800Z.000000T0000Z.NO/ 1046 PM EST WED DEC 12 2007 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT TERRE HAUTE. * FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM WEDNESDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 18.2 FEET BY MONDAY EVENING. $$ ILC033-101-INC083-153-130945- /O.EXT.KIND.FL.W.0012.071213T1640Z-000000T0000Z/ /HUTI2.1.ER.071213T1640Z.071220T1200Z.000000T0000Z.NO/ 1046 PM EST WED DEC 12 2007 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT HUTSONVILLE. * FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM WEDNESDAY THE STAGE WAS 10.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 19.9 FEET BY THURSDAY DECEMBER 20. $$ ILC033-101-INC083-153-130945- /O.CON.KIND.FL.W.0013.071215T0000Z-000000T0000Z/ /RVTI3.1.ER.071215T0000Z.071221T0000Z.000000T0000Z.NO/ 1046 PM EST WED DEC 12 2007 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT RIVERTON. * FROM FRIDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM WEDNESDAY THE STAGE WAS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND CONTINUE TO RISE TO NEAR 18.0 FEET BY THURSDAY DECEMBER 20. $$ ILC101-185-INC083-130945- /O.CON.KIND.FL.W.0014.071221T1938Z-000000T0000Z/ /VINI3.1.ER.071221T1938Z.071222T1200Z.000000T0000Z.NO/ 1046 PM EST WED DEC 12 2007 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT RED SKELTON BRIDGE. * FROM FRIDAY DECEMBER 21 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM WEDNESDAY THE STAGE WAS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.5 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY DECEMBER 21 AND CONTINUE TO RISE TO NEAR 17.8 FEET BY SATURDAY DECEMBER 22. $$ ILC101-185-INC083-130945- /O.CON.KIND.FL.W.0015.071220T2149Z-000000T0000Z/ /VCNI3.1.ER.071220T2149Z.071222T1200Z.000000T0000Z.UU/ 1046 PM EST WED DEC 12 2007 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT VINCENNES. * FROM THURSDAY DECEMBER 20 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 5 PM WEDNESDAY THE STAGE WAS 7.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 20 AND CONTINUE TO RISE TO NEAR 16.7 FEET BY SATURDAY DECEMBER 22. $$ CET
000 WGUS83 KIND 131622 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1122 AM EST THU DEC 13 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN SOUTHEAST ILLINOIS AND SOUTHWEST INDIANA... WABASH RIVER AT RED SKELTON BRIDGE AFFECTING LAWRENCE...WABASH AND KNOX COUNTIES WABASH RIVER AT VINCENNES AFFECTING LAWRENCE...WABASH AND KNOX COUNTIES .THE FLOOD WARNING FOR THE VINCENNES AREA WILL BE REPLACED BY A FLOOD ADVISORY THAT EXTENDS FROM VINCENNES TO MOUNT CARMEL. SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. ILC101-185-INC083-131652- /O.CAN.KIND.FL.W.0014.000000T0000Z-071213T1622Z/ /VINI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1122 AM EST THU DEC 13 2007 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT RED SKELTON BRIDGE. * AT 9:00 AM THURSDAY THE STAGE WAS 10.3 FEET. * FLOOD STAGE IS 17.5 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.5 FEET FRIDAY DECEMBER 21. $$ ILC101-185-INC083-131652- /O.CAN.KIND.FL.W.0015.000000T0000Z-071213T1622Z/ /VCNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 1122 AM EST THU DEC 13 2007 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT VINCENNES. * AT 9:37 AM THURSDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.5 FEET FRIDAY DECEMBER 21. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 12, 5:15 PM CST, 4 hours 4 minutes earlier.
Area forecast discussion, Dec 12, 5:15 PM CST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 615 PM EST WED DEC 12 2007 .AVIATION...DISCUSSION FOR 06Z TAFS. RAIN WILL FALL OVERNIGHT IMPACTING ALL TERMINALS. EXPECTING A GRADUAL DECREASE INTO MVFR FOR CIGS AND VSBY AT THE START OF THE PERIOD AND THEN TO IFR AFTER 09Z. SOME DRIER AIR ALOFT HAS SLOWED THE FALL OF CIGS SO FAR...BUT AS THE AIR BECOMES SATURATED WITH RAIN THE LOWER CIGS AND VSBY WILL BECOME MORE COMMON. AFTER 12Z...A WIND SHIFT TO NORTHWEST AND INCREASING TO 10-15KTS. THIS WILL HELP TO PUSH RAIN OUT QUICKLY. SOME MVFR CIGS ARE LIKELY MOST OF THE DAY UNTIL A GRADUAL IMPROVEMENT TO VFR AFTER 18Z IN THE WEST AND BY 00Z AT ALL SITES. && .PREV DISCUSSION... SHORT TERM...THROUGH 00Z DEC. 14 PROBLEM OF DAY IS PRECIP TYPE OVERNIGHT AND THURSDAY MORNING. BUFKIT BASICALLY SUGGESTS RAIN...BUT FLIRTS WITH SNOW IN NORTH LATE IN EVENT. WE CERTAINLY HAVE HAD OUR ISSUES LATELY WITH SHALLOW COLD AIR OVER NORTHERN INDIANA. HAVE CONSULTED WITH NEIGHBORING OFFICES...CONSENSUS IS NO ACCUMULATING SNOW THIS FAR SOUTH. MY FORECAST WILL MENTION SLIGHT CHANCE OF NON ACCUMULATING SNOW IN COLDEST AREAS...BUT FOR MOST PART BE JUST A RAIN FORECAST. THE REASON FOR THE PRECIP WILL BE A LOW PASSING JUST TO THE SOUTH OF THE CWA OVERNIGHT AND EARLY THURSDAY. ALL MODELS ESSENTIALLY THE SAME WITH THIS. NO REASON TO DOUBT CATEGORICAL POPS OVERNIGHT WITH PRECIP RAPIDLY ENDING FROM WEST THURSDAY. TEMP CURVE WILL LIKELY BE DAMPED BY THE PRECIPITATION. IT LOOKED TO ME LIKE MAV/FWC COMBO CAPTURED THIS BETTER THAN BIGGER SWINGS IN MET. LONG RANGE THURSDAY NIGHT THROUGH WEDNESDAY... ONLY EVENT OF CONSEQUENCE IS WEEKEND SYSTEM. NAM REMAINS OUTLIER BEING TOO SLOW. GFS HAS BEEN TRENDING TOWARD EURO WITH SFC SYSTEM AND NOW TRACKING SLIGHTLY SLOWER AND FURTHER SOUTH THAN ITS PREVIOUS RUN. SREF APPEARED BIT SLOW ON FCST TRACK AS WELL SO LEAN IS TOWARD LATEST GFS. GFS SOUNDINGS AND THICKNESS DATA STILL SUPPORT AN ALL SNOW EVENT THIS WEEKEND FOR IND FCST AREA. HIGHER QPFS WITH BEST FRONTOGENESIS SOUTH OF OHIO VALLEY SO SNOWFALL AMOUNTS NOW BIT LESS THAN PREVIOUSLY THOUGHT AND BELOW WARNING CRITERIA FOR MOMENT AND WITH HIGHEST AMOUNTS SE AND EC COUNTIES. SOME ADJUSTMENTS IN SNOW AMOUNTS LIKELY IN COMING DAYS. BEYOND WEEKEND SYSTEM...WEAK CLIPPER MAY BRING FEW EXTRA CLOUDS MONDAY WHILE NEXT SYSTEM NOT EXPECTED BEFORE WED NGT. ONLY SLIGHT ADJUSTMENTS TO TEMP FCSTS...ESPECIALLY FIRST COUPLE NIGHTS AFTER LIGHT SNOW LAYER IN PLACE WITH SOME TEENS EXPECTED FOR MINS. HIGH TEMPS SAT DURING SNOW EVENT ADJUSTED DOWN SOME...EXPECTING MAXS NO BETTER THAN LOWER 30S. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...LAJ
Hazardous weather outlook, Dec 12, 2:10 PM CST, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 310 PM EST WED DEC 12 2007 INZ021-030-031-036>040-045>049-052>057-061>065-068>072-132015- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 310 PM EST WED DEC 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME ACCUMULATION OF SNOW IS EXPECTED FROM LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT AS A STORM SYSTEM MOVES UP THE TENNESSEE VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-132015- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 310 PM EST WED DEC 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LOWLAND FLOODING WILL CONTINUE OR DEVELOP ALONG THE WABASH RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME ACCUMULATION OF SNOW IS EXPECTED FROM LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT AS A STORM SYSTEM MOVES UP THE TENNESSEE VALLEY. LOWLAND FLOODING WILL CONTINUE INTO THE WEEKEND ALONG PORTIONS OF THE WABASH RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ041-042-132015- DELAWARE-RANDOLPH- 310 PM EST WED DEC 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LOWLAND FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSINEWA RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME ACCUMULATION OF SNOW IS EXPECTED FROM LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT AS A STORM SYSTEM MOVES UP THE TENNESSEE VALLEY. LOWLAND FLOODING SHOULD END ALONG PORTIONS OF THE MISSISSINEWA RIVER BY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TUCEK
In the hours before
Local storm report, Dec 12, 6:23 PM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EST WED DEC 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLOOD 2 W RIDGEVILLE 40.29N 85.07W
12/12/2007 RANDOLPH IN LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS ONGOING FLOODING AT STATE ROADS 1
AND 28 WEST OF RIDGEVILLE.
&&
JOHNSONThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 9:19 PM CST | River Flood Warning | IND | Lawrence, Wabash | 13 hr |
| Dec 13, 10:50 AM CST | River Flood Advisory | IND | Lawrence, Wabash | 24 hr |
| Dec 13, 10:50 AM CST | River Flood Advisory | IND | Lawrence, Wabash | 24 hr |
| Dec 13, 10:50 AM CST | River Flood Advisory | IND | Edwards, Gallatin, Wabash, White | 49 hr |
| Dec 13, 2:49 PM CST | Winter Storm Watch | IND | Bartholomew, Boone, Brown, Carroll, Clinton, Decatur and 24 more | 23 hr |
Nearby
River Flood Warnings in Illinois, 2007River Flood Warnings in Indiana, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.